I started on 25mg of Lyrica last night and the pain has already reduced dramatically, but I started to get bad vertigo after about 16hrs. Is this normal?
Hi Victoria. I was on Lyrica for many years and I found that it helped with the pain too. At first; that is. After a few months it stopped so the doctor upped the dosage. In my experience the bad side effects were so horrible that I ended up having to taper off Lyrica. It was so hard that I was bedridden for 3 years and finally took my last pill June 5th 2017. It is poison (imo) and I would advise you to stop taking it immediately! Btw: I gained over 80 pounds while on this drug and I am still working at taking it off. There are many more bad side effects from this drug... too many to list. Just google Lyrica; side effects and you will see what I mean. If I can stop one person from keep taking Lyrica and not ruin their life I will be relieved. Best wishes. Cindy
Vertigo is indeed a listed side effect of lyrica. Many times, as your body is learning to deal with a new medication, you'll experience side effects. Often the side effects will either drastically reduce, or disappear altogether, after your body adjusts to it. Usually around 14-21 days. So if the vertigo is not so bad you simply can't handle it for that long, you could wait and see if it goes away as you become accustomed to it. However, if it's just too much for you to handle, you should contact your Dr and discuss other options.
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Oct 2018 • 12 answers
Updated 27 Dec 2014 • 2 answers
Updated 29 Apr 2018 • 3 answers
Updated 2 Sep 2017 • 2 answers
Updated 13 Aug 2018 • 4 answers